Hey Deanna - welcome to the Forum.
This place is useful to get the most important element in weight loss in place - the right mindset. Weight loss is above all a mind game. You get that right and exercise and healthy eating will follow. I see that you have quickly jumped in and become active here - great!...keep it up!
Sharrelle is right. The duromine isn't permanent. The quicker you develop a balanced healthy lifestyle that works for you the better off you will be.
My first thoughts after reading what you have posted about yourself is perhaps your problem is in the food area. Your doctor has checked you out and given you the OK. Your exercise seems more than adequate for the weight you are carrying (btw...good work!). So that only leaves the food area. This is often the place where things slide unnoticed. A few things could be happening (or they could be happening in combination). Maybe your potion sizes are bigger than they should be. Are you snacking more than you realise? Could you be eating some foods that look healthy but actually packing a calorie punch above their weight? What are you drinking? Alcohol, juices and fizzy drinks can be loaded with hidden calories. I suggest that you keep a food diary and track these things. The fact that you have finally started to lose weight may be not so much due to the drug but due to you being more conscious in your efforts to lose weight. Your diary may not show up anything now because you have changed your eating habits but a diary will track slippage into bad practice which will help you stomp it out before it railroads you.
I hope that you will have great success on this journey to a better future!